Does Coreg cause hair loss ?

Question is Closed Report Mark as Favorite

Answers (1)

4 Sep 2010

Yes, Coreg can cause hair loss or alopecia in some patients. Apparently it has been seen to occur in less than 0.1% of people taking it.

http://www.drugs.com/sfx/coreg-side-effects.html

Votes: +0
sonja gee 4 Sep 2010

I am experiencing hair loss great enough that two different beauticians have noticed it. I think this is due to the added stress of CHFand going to the beautician a little more often and getting my hair blow dryed more often.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have had a lot of hair loss on Tekturna - anyone else?

On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...

3 answers 18 Dec 2010

Hair loss - would increasing my dose of spironolactone help my hair to grow back?

I too have exprienced hair loss, however it was due to heart medication. simultaneously I have also been taking 100mg of spironolactone for the HBP. ...

0 answers 9 May 2011

Is coreg causing my hairloss?

I started taking coreg in Feb.,2011. Three months later I could see a difference in my hair. Now the loss is quite noticeable to everyone. The loss ...

2 answers 10 May 2012

Naproxen - Has anyone experienced hair loss from this drug?

i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...

9 answers 11 Dec 2012

Rogaine at the very start of hair loss?

Hi there, I'm 21 and just recently I've had comments about the start of a small bald spot on my scalp. I've not had a look myself yet, ...

0 answers 18 Jun 2013